U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

6 days ago i used the plan b pill now i'm bleeding lightly with brown/red blood. is this normal? am i pregnant? ( got off period 3 days prior to pill)

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Plan B: Plan b is a high dose of birth control to disrupt the hormonal patterns to delay or prevent ovulation. Abnormal bleeding after is common and expected. Check preg test in 10 days. Start birth control and use condoms to prevent these scares in the future.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 19-year-old female asked:

2 weeks ago I used the plan B pill now I'm bleeding lightly with brown/red blood. is this normal? am I pregnant? ( got off period days prior to pill)

1 doctor answer1 doctor weighed in
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Common: it is normal to see some irregular bleeding after PlanB as it is powerful hormones. Like any method, Plan B has a small failure rate, so it is always best to check a pregnancy test.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.